Skip to main content
Skip to main navigation menu
Skip to site footer
UNIWERSYTET KOMISJI EDUKACJI NARODOWEJ
W KRAKOWIE
Search
Open Menu
Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica
Current
Archives
About
About the Journal
Submissions
Editorial Team
Privacy Statement
Contact
Login
Home
/
Archives
/
Vol. 14 (2015)
Vol. 14 (2015)
Published:
2015-01-02
Published on-line (DOI inactive)
The multi-morphisms and their properties and applications
Mirosław Ślosarski
5-25
PDF
Boundary value problem for the second order impulsive delay differential equations
Lidia Skóra
27-35
PDF
Generalized CreditRisk+ model and applications
Jakub Szotek
37-46
PDF
Two constant sign solutions for a nonhomogeneous Neumann boundary value problem
Liliana Klimczak
47-62
PDF
A note on preserving the spark of a matrix
Marcin Skrzyński
63-67
PDF
Stability of a generalization of the Fréchet functional equation
Renata Malejki
69-79
PDF
On the stability of the squares of some functional equations
Zenon Moszner
81-104
PDF
Further investigations on a question of Zhang and Lü
Abhijit Banerjee, Bikash Chakraborty
105-119
PDF
The class Bp for weighted generalized Fourier transform inequalities
Chokri Abdelkefi, Mongi Rachdi
121-133
PDF
Comparative growth analysis of Wronskians in the light of their relative orders
Sanjib Kumar Datta, Tanmay Biswas, Ahsanul Hoque
135-148
PDF
Stability of generalized quadratic functional equation on a set of measure zero
Youssef Aribou, Hajira Dimou, Abdellatif Chahbi, Samir Kabbaj
149-162
PDF
16th International Conference on Functional Equations and Inequalities, Będlewo, Poland, May 17-23, 2015
Report of Meeting
163-202
PDF
Information
For Readers
For Authors
For Librarians